# SDR C2XA10RI122

- Difficulty date: September 9, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N11140
- Make and model: Emb EMB-145XR
- Aircraft serial: 145732
- Aircraft time: 21,026 hours, 11,157 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Relay
- Part number: M83726316002P
- Condition: Inoperative
- Location: Smoke Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - DURING ROUTINE MAINTENANCE, EWR MX FOUND BAGGAGE SMOKE DETECTOR NR 1 WOULD NOT TEST.  MX REMOVED AND REPLACED RELAY K0629 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
